# SDR SWIA200211368

- Difficulty date: September 12, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,911 hours, 20,194 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Left Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB AT AFT LOWER ATTACH SCREW OF LEFT PYLON LEADING EDGE PANEL IS CRACKED.   FOUND DURING C CHECK INSPECTION.  REPLACED RIB IAW CRJ SRM 51-42-06 & 51-23-11.  P/N:  601-37004-85.
